# SDR SIMA20160211001

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 38,303 hours, 34,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLOOR LIGHTING STRIP INOPERATIVE.  R & R AFT EMER FLOOR LIGHTING STRIP.  OPERATIONS CHECKED GOOD IAW AMM 33-50-12.
